# SDR SWIA2021062358956

- Difficulty date: May 11, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LH FLOORBEAM AT LBL12 JUST FWD OF FS280.00 WAS CRACKED    (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED THE LH COCKPIT FLOORBEAM AT LBL12 JUST FORWARD OF FS280 REF CRJ700 SRM 53-11-43--201-003-A01, SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY.
